# SDR AALA202308142781

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 86,918 hours, 11,314 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MDCR ENTRY DOOR GETS JAMMED CLOSE. VERY DIFFICULT TO OPEN/CLOSE. ADJUSTED DOOR PER AMM 52-51-00 REV. 98. WORKS PROPERLY.
